RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 86(128), Number 2(10), Pages 268–298 (Mi msb3296)  

This article is cited in 6 scientific papers (total in 6 papers)

Elliptic boundary value problems for pseudodifferential operators on manifolds with conical points

A. I. Komech


Abstract: In this report there is considered a general boundary value problem for pseudodifferential operators on a manifold whose boundary contains conical points. It is proved that this problem is Noetherian in spaces of functions having singularities of a certain type at the conical points.
Figures: 1.
Bibliography: 11 titles.

Full text: PDF file (2889 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 15:2, 261–297

Bibliographic databases:

UDC: 517.946.9
MSC: Primary 35J40; Secondary 35S15, 58G15
Received: 23.10.1970

Citation: A. I. Komech, “Elliptic boundary value problems for pseudodifferential operators on manifolds with conical points”, Mat. Sb. (N.S.), 86(128):2(10) (1971), 268–298; Math. USSR-Sb., 15:2 (1971), 261–297

Citation in format AMSBIB
\Bibitem{Kom71}
\by A.~I.~Komech
\paper Elliptic boundary value problems for pseudodifferential operators on manifolds with conical points
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 86(128)
\issue 2(10)
\pages 268--298
\mathnet{http://mi.mathnet.ru/msb3296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=299934}
\zmath{https://zbmath.org/?q=an:0227.35040}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 15
\issue 2
\pages 261--297
\crossref{https://doi.org/10.1070/SM1971v015n02ABEH001544}


Linking options:
  • http://mi.mathnet.ru/eng/msb3296
  • http://mi.mathnet.ru/eng/msb/v128/i2/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Komech, “Elliptic boundary value problems on manifolds with a piecewise smooth boundary”, Math. USSR-Sb., 21:1 (1973), 91–135  mathnet  crossref  mathscinet  zmath
    2. A. I. Komech, “Equations with homogeneous kernels and Mellin transformation of generalized functions”, Theoret. and Math. Phys., 27:2 (1976), 390–399  mathnet  crossref  mathscinet  zmath
    3. B. A. Plamenevskii, “On an algebra of pseudodifferential operators in spaces with weighted norms”, Math. USSR-Sb., 34:6 (1978), 841–865  mathnet  crossref  mathscinet  zmath
    4. W. L. Wendland, E. Stephan, G. C. Hsiao, E. Meister, “On the integral equation method for the plane mixed boundary value problem of the Laplacian”, Math Meth Appl Sci, 1:3 (1979), 265  crossref  mathscinet  zmath
    5. Martin Costabel, “Boundary integral operators on curved polygons”, Annali di Matematica, 133:1 (1983), 305  crossref  mathscinet  zmath  isi
    6. Johannes Elschner, “Asymptotics of Solutions to Pseudodifferential Equations of MELLIN Type”, Math Nachr, 130:1 (1987), 267  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:183
    Full text:67
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019